MathSciNet Relay Station
MathSciNet bibliographic data
MR1405128 52A37
Böröczky, K.; Soltan, V. Translational and homothetic clouds for a convex body. Studia Sci. Math. Hungar. 32 (1996), no. 1-2, 93–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement